# SDR GLBA20090507B

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 24,312 hours, 26,220 cycles
- Engine: Pwa PW118
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel Pump Switch
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT A LEFT FUEL FILTER LIGHT ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE REPAIRED A CHAFED WIRE ON THE NR 1 ENGINE FUEL PUMP OUTLET FILTER PSI SWITCH IAW GMM 12.3.0.  OPERATIONAL CHECKS WERE GOOD AND EMB 120 AMM 73-33-00.  AFTER WIRE REPAIR A RUN UP AND TAXI WAS PERFORMED WHICH WAS GOOD.
